<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

Quartiles for Discrete Data

Loading...
Thumbnail Image

Journal Title

Journal ISSN

Volume Title

Publisher

Blackwell Publishers, England

DOI

Abstract

Different methods for finding quartiles for discrete data that are available in the literature are examined in the light of a desirable property that quartiles divide the ordered sample observations into four segments having the same number of observations in each segment. A set of formulae that satisfy this property is proposed and illustrated with examples.

Description

Citation

Joarder, A.H., & Firozzaman, M. (2001). Quartiles for discrete data. Teaching Statistics, 23(3), 86-89.

Endorsement

Review

Supplemented By

Referenced By